Mepron -- is this an anxiety side effect?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Dahlias
Regular Member


Date Joined Jun 2017
Total Posts : 456
   Posted 2/2/2018 2:39 PM (GMT -6)   
I pulsed Mepron for 2 weeks and then had a little break and took 2 tsp this morning. Within minutes, I felt crummy -- like I might pass out, weak, shaky, suddenly exhausted, heart racing at times, sensory overload. Was about to drive somewhere and had to get a ride because I didn't feel safe driving. Then I fell asleep -- like passing out uncontrollably while sitting up. Haha. Normally I have insomnia. So weird. I called the pharmacist and she said anxiety. I didn't feel anxious emotionally -- just those physical symptoms. Anyone experience this?

Part 2, I wasn't even supposed to take it today. I forgot to write down a dose and I'm supposed to restart everything in two days. No problem to just not take it again until then, right?

Post Edited (Dahlias) : 2/2/2018 1:57:21 PM (GMT-7)


Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 32588
   Posted 2/2/2018 3:15 PM (GMT -6)   
I actually did have a reoccurrence of some anxiety with the Mepron.

I was thinking it was from Babesia - and not a side effect.

Although - your symptoms came on really quickly. I'm thinking within minutes sounds more typical of a side effect...kinda quick for the killing of the 'bugs' reaction.


Part 2 - Yes, no problem restarting in two days...and not taking it until then.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

Dahlias
Regular Member


Date Joined Jun 2017
Total Posts : 456
   Posted 2/2/2018 3:52 PM (GMT -6)   
Yeah, I think it had to be a side effect. So annoying to ruin a nice off day!
"This too shall pass. It might pass like a kidney stone, but it will pass."

Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 32588
   Posted 2/2/2018 4:18 PM (GMT -6)   
Dahlias said...
Yeah, I think it had to be a side effect. So annoying to ruin a nice off day!


Dahlias - You mentioned 2 tsp of Mepron. So you are taking 2 tsp twice daily?
...and did you start with 1 tsp twice daily?


I was taking 1 tsp X2 and that was difficult.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

Dahlias
Regular Member


Date Joined Jun 2017
Total Posts : 456
   Posted 2/2/2018 4:34 PM (GMT -6)   
Yes, 2 tsp twice a day. I worked up to it gradually the first time but thought it would be ok to pick up where I left off. Definitely going to start more slowly again after this. Strong yellow paint!
"This too shall pass. It might pass like a kidney stone, but it will pass."

Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 32588
   Posted 2/2/2018 4:51 PM (GMT -6)   
Dahlias said...
Yes, 2 tsp twice a day. I worked up to it gradually the first time but thought it would be ok to pick up where I left off. Definitely going to start more slowly again after this. Strong yellow paint!


I guess that's what I'll be doing shortly...2 tsp twice daily.

Gonna cost a lot of $$$$$


Do you get tummy issues at all with it?
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

Dahlias
Regular Member


Date Joined Jun 2017
Total Posts : 456
   Posted 2/2/2018 6:32 PM (GMT -6)   
Girlie said...
Do you get tummy issues at all with it?


Not bad. Maybe a little upset in the second week and a little lower appetite.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 6:56 AM (GMT -6)
There are a total of 2,973,983 posts in 326,150 threads.
View Active Threads


Who's Online
This forum has 161229 registered members. Please welcome our newest member, Bryce64.
399 Guest(s), 10 Registered Member(s) are currently online.  Details
Jack@, John_TX, lorasplora, Lapis_29, Reltnie, torontolyme, tickbite666, Lwill351, jayce, P34